Translator Disclaimer
May 2010 Markov loops and renormalization
Yves Le Jan
Ann. Probab. 38(3): 1280-1319 (May 2010). DOI: 10.1214/09-AOP509

Abstract

We study the Poissonnian ensembles of Markov loops and the associated renormalized self intersection local times.

Citation

Download Citation

Yves Le Jan. "Markov loops and renormalization." Ann. Probab. 38 (3) 1280 - 1319, May 2010. https://doi.org/10.1214/09-AOP509

Information

Published: May 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1197.60075
MathSciNet: MR2675000
Digital Object Identifier: 10.1214/09-AOP509

Subjects:
Primary: 60J27, 60K35
Secondary: 60J45

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.38 • No. 3 • May 2010
Back to Top